# SDR USAA2009012990224

- Difficulty date: January 14, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - GALVANIC CORROSION ON FLOOR SUPPORT AT L1 DOOR ENTRY BS 325 TO BS 344, RBL 58.  REPLACED FLOOR SUPPORT AT L1 DOOR ENTRY BS 325 TO BS 344, RBL 58 IAW B757 SRM 51-40-02.
